×

zbMATH — the first resource for mathematics

Class VII\(_0\) surfaces with \(b_2\) curves. (English) Zbl 1034.32012
This paper is devoted to the proof of Kato’s conjecture: If \(S\) is a class VII\(_0\) surface with the second Betti number \(b_2(S) > 0\) rational curves (special surface by Nakamura), then \(S\) admits global spherical shells. The authors prove that if \(S\) is special, then the canonical bundle of a suitable finite ramified covering of \(S\) is numerically divisorial. Using the knowledge of the configuration of rational curves on a special surface, the existence of a logarithmic 1-form twisted by a flat line bundle is proved. Passing to a finite ramified covering, a global twisted holomorphic vector field is got. The twisting is again by some flat line bundle. This induces a true holomorphic vector field on the universal covering \(\widetilde S\) of \(S\). This holomorphic vector field is completely integrable and the universal covering of the complement of the curves of \(S\) is isomorphic to \(\mathbb H\times\mathbb C\), where \(\mathbb H\) denotes the complex half plane. The action of the fundamental group on \(\mathbb H\times\mathbb C\) is computed. This allows one to recover the contracting rigid germ of holomorphic map which gave birth to the surface \(S\). Using the result of Ch. Favre, which classifies such germs, the authors conclude the proof of Kato’s conjecture.

MSC:
32J15 Compact complex surfaces
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] F. A. Bogomolov, Classification of surfaces of class \(\mathrm VII_0\) with \(b_2=0\), Izv. Akad. Nauk SSSR Ser. Mat. 40 (1976), 273–288.
[2] G. Dloussky, Structure des surfaces de Kato, Mém. Soc. Math. Fr. \(\mathrm No. 14\) (1984). · Zbl 0543.32012 · numdam:MSMF_1984_2_14__R1_0 · eudml:94835
[3] G. Dloussky, Une construction élémentaire des surfaces d’Inoue-Hirzebruch, Math. Ann. 280 (1988), 663–682. · Zbl 0617.14025 · doi:10.1007/BF01450083 · eudml:164391
[4] G. Dloussky, Compact complex surfaces with Betti numbers \(b_1=1\), \(b_2>0\) and finite quotients, Contemp. Math. 288 (2001), 305–309. · Zbl 0998.32010
[5] G. Dloussky and K. Oeljeklaus, Vector fields and foliations on surfaces of class \(\mathrm VII_0\), Ann. Inst. Fourier 49 (1999), 1503–1545. · Zbl 0978.32021 · doi:10.5802/aif.1728 · numdam:AIF_1999__49_5_1503_0 · eudml:75392
[6] G. Dloussky, K. Oeljeklaus and M. Toma, Surfaces de la classe \(\mathrm VII_0\) admettant un champ de vecteurs, Comment. Math. Helv. 75 (2000), 255–270. · Zbl 0984.32009 · doi:10.1007/PL00000374
[7] G. Dloussky, K. Oeljeklaus and M. Toma, Surfaces de la classe \(\mathrm VII_0\) admettant un champ de vecteurs II, Comment. Math. Helv. 76 (2001), 640–664. · Zbl 1011.32014 · doi:10.1007/s00014-001-8323-x
[8] I. Enoki, Surfaces of class \(\mathrm VII_0\) with curves, Tôhoku Math. J. 33 (1981), 453–492. · Zbl 0476.14013 · doi:10.2748/tmj/1178229349
[9] Ch. Favre, Classification of \(2\)-dimensional contracting rigid germs and Kato surfaces I, J. Math. Pures Appl. 79 (2000), 475–514. · Zbl 0983.32023 · doi:10.1016/S0021-7824(00)00162-8
[10] J. Hausen, Zur Klassifikation glatter kompakter \(\textit\textbf C\kern1pt^\star\)-Flächen, Math. Ann. 301 (1995), 763–769. · Zbl 0830.32012 · doi:10.1007/BF01446658 · eudml:165318
[11] M. Inoue, On surfaces of class \(\mathrm VII_0\), Invent. Math. 24 (1974), 269–310. · Zbl 0283.32019 · doi:10.1007/BF01425563 · eudml:142279
[12] Ma. Kato, Compact complex manifolds containing “global spherical shells”, Proceedings of the Int. Symp. Alg. Geometry (Kyoto Univ., Kyoto, 1977), 45–84, Kinokuniya Book Store, Tokyo, 1978. · Zbl 0421.32010
[13] K. Kodaira, On the structure of compact complex analytic surfaces I, II, Amer. J. Math. 86 (1964), 751–798; 88 (1966), 682–721. · Zbl 0137.17501
[14] J. Li, S.-T. Yau and F. Zheng, On projectively flat Hermitian manifolds, Comm. Anal. Geom. 2 (1994), 103–109. · Zbl 0837.53053
[15] I. Nakamura, On surfaces of class \(\mathrm VII_0\) with curves, Invent. Math. 78 (1984), 393–443. · Zbl 0575.14033 · doi:10.1007/BF01388444 · eudml:143179
[16] I. Nakamura, On surfaces of class \(\mathrm VII_0\) with curves II, Tohôku Math. J. 42 (1990), 475–516. · Zbl 0732.14019 · doi:10.2748/tmj/1178227571
[17] D. van Straten and J. Steenbrink, Extendability of holomorphic differential forms near isolated hypersurface singularities, Abh. Math. Sem. Univ. Hamburg 55 (1985), 97–110. · Zbl 0584.32018 · doi:10.1007/BF02941491
[18] A. Teleman, Projectively flat surfaces and Bogomolov’s theorem on class \(\mathrm VII_0\) surfaces, Internat. J. Math. 5 (1994), 253–264. · Zbl 0803.53038 · doi:10.1142/S0129167X94000152
[19] D. Zaffran, Serre problem and Inoue-Hirzebruch surfaces, Math. Ann. 319 (2001), 395–420. · Zbl 0978.32008 · doi:10.1007/s002080000159
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.